Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have vaginal discharge with odor and lower abdominal discomfort. Should I be concerned?

Hello Doctor, I am a 30 years old female, and during this past year been having symptoms, interminentely but now more intense. Having this vaginal discharge , stange odour, some times dark blood tinged, with lower abdominal disconfort, tender to touch during the past 3 days these symptoms have increased. Should I be concerned?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

You are most probably suffering from PID (Pelvic Inflammatory Disease) with co-existence of vaginal infection.

You need to undergo one USG scan, urine examination and vaginal swab test to confirm the diagnosis. Consult with your gynecologist for suggestive measures.

You may need to take proper antibiotic therapy with vaginal suppository to get relief from this. Anti spasmodic medication is useful for abdominal cramp.

Maintain genital hygiene properly, drink more water/ fluid, take healthy diet. Be well.
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor